Rare adverse events in "body as a whole" is sudden death! Does anyone have any further info on this?
The word is 'rare' . That one person they tested who had the 'rare' adverse event may have had something else go wrong in the body at that same time or some allergy that didnt know about. If you think about it, any new drug we are prescribed has the potential for sudden death as a result. More than not it will be listed somewhere at the end of your print out for that drug from the pharmacy. The thing is to know your body, know your allergies; be alert, if something doesnt feel right, your body will tell you. Listen to it and stop taking it right away. You should always be truthful and accurate when telling your physician what other medications you are taking. This and double checking with the pharmacist to concur that you will not have any occurance of drug-interaction-allergies, is going to give you the peace of mind you are looking for. Always remember, you are the patient, you are the one in charge... not the doctor. If it doesnt feel right, dont take it. If you dont feel you have the best care, you can always search for a second opinion from a different doctor. I hope I have been somewhat helpful. Take care and God bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2009 • 5 answers
Posted 26 May 2011 • 2 answers
Posted 23 Jul 2011 • 1 answer
Posted 16 Feb 2012 • 1 answer
Posted 21 Jul 2012 • 2 answers